# SDR DXTA200702501

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,490 hours, 5,170 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, LT BRAKE PEDAL WENT TO THE FLOOR WHEN PRESSURE APPLIED WITH NO LT SIDE BRAKING. AC STOPPED WITH NO INCIDENT AND AFTER PUMPING BRAKES REGAINED MINIMAL PRESSURE ON LT SIDE. DID NOT USE EMERGENCY BRAKING. NOT REQUIRED TO STOP AIRCRAFT.  CONFIRMED DISCREPANCY.  PERFORMED BRAKE BLEED PROCEDURES ON MAIN BRAKES.  PERFORMED TAXI CHECK WITH NO DISCREPANCIES NOTED.  WORK PERFORMED IAW MM 32-40-00.
